CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Analysis on block diagonal and triangular preconditioners for a PML system of an electromagnetic scattering problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 11, 页码: 2856-2873
Authors:  Huang, Na;  Ma, Chang-Feng;  Zou, Jun
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Maxwell scattering problem  PML equations  Block triangular preconditioner  Spectral distributions  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:190/27  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Shifted skew-symmetric iteration methods for nonsymmetric linear complementarity problems 期刊论文
NUMERICAL ALGORITHMS, 2010, 卷号: 54, 期号: 3, 页码: 343-357
Authors:  Dong, Jun-Liang
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Linear complementarity problem  Symmetric and skew-symmetric splitting  Splitting iteration method  Inexact splitting iteration  Nonsymmetric and positive-definite matrix  
Left conjugate gradient method for non-Hermitian linear systems 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2008, 卷号: 15, 期号: 10, 页码: 891-909
Authors:  Wang, Li-Ping;  Dai, Yu-Hong
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
left conjugate direction method  left conjugate gradient method  non-Hermitian linear system  breakdown  block left conjugate gradient method  
On generalized successive overrelaxation methods for augmented linear systems 期刊论文
NUMERISCHE MATHEMATIK, 2005, 卷号: 102, 期号: 1, 页码: 1-38
Authors:  Bai, ZZ;  Parlett, BN;  Wang, ZQ
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Preconditioners for nonsymmetric block Toeplitz-like-plus-diagonal linear systems 期刊论文
NUMERISCHE MATHEMATIK, 2003, 卷号: 96, 期号: 2, 页码: 197-220
Authors:  Bai, ZZ;  Ng, MK
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Restrictively preconditioned conjugate gradient methods for systems of linear equations 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2003, 卷号: 23, 期号: 4, 页码: 561-580
Authors:  Bai, ZZ;  Li, GQ
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
nonsymmetric linear system  conjugate gradient method  Krylov subspace iteration  preconditioning  
On the convergence of the multisplitting methods for the linear complementarity problem 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 1999, 卷号: 21, 期号: 1, 页码: 67-78
Authors:  Bai, ZZ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
linear complementarity problem  matrix multisplitting  relaxed method  convergence